# SDR SIMA20240625002

- Difficulty date: June 25, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 47,458 hours, 28,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD AND AFT SERVICE DOOR AREA EMERGENCY EXIT LIGHTS INOP. DEFERRED PER MEL 33-08 AUTH# 070402D-C. RAR #1 AND #4 EMERGENCY BATTERY'S IAW ERJ 170 AMM 33-50-01. FWD AND AFT SERVICE DOOR AREA EMERGENCY LIGHTS OCK GOOD. MEL RESTORED.
